Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Mar 30, 2012, 4:44 PM CDT for 5 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2012, 4:44 PM CDT (21:44 UTC)
- Expired
- Mar 30, 2012, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Colfax County, NE, Cuming County, NE, Madison County, NE, Platte County, NE, Stanton County, NE
The radar
The Omaha radar (KOAX), 86 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:45 PM CDT | HAIL 1 | Humphrey, NE | NICKEL TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- -119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
587 WUUS53 KOAX 302144 SVROAX NEC037-039-119-141-167-302230- /O.NEW.KOAX.SV.W.0024.120330T2144Z-120330T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 444 PM CDT FRI MAR 30 2012 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLFAX COUNTY IN EAST CENTRAL NEBRASKA... EXTREME SOUTHWESTERN CUMING COUNTY IN EASTERN NEBRASKA... EXTREME SOUTHEASTERN MADISON COUNTY IN EASTERN NEBRASKA... NORTHEASTERN PLATTE COUNTY IN EAST CENTRAL NEBRASKA... EXTREME SOUTHWESTERN STANTON COUNTY IN EASTERN NEBRASKA... * UNTIL 530 PM CDT * AT 441 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CRESTON...OR 19 MILES NORTH OF COLUMBUS...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CLARKSON...HOWELLS...LEIGH...CRESTON AND HUMPHREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4179 9748 4173 9691 4145 9702 4163 9753 TIME...MOT...LOC 2141Z 285DEG 24KT 4171 9743 WIND...HAIL <50MPH 1.00IN $$ KERN
5 follow-up statements
740 WWUS53 KOAX 302202 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 502 PM CDT FRI MAR 30 2012 NEC037-119-141-167-302230- /O.CON.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/ COLFAX NE-PLATTE NE-MADISON NE-STANTON NE- 502 PM CDT FRI MAR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR COLFAX...NORTHEASTERN PLATTE...EXTREME SOUTHEASTERN MADISON AND EXTREME SOUTHWESTERN STANTON COUNTIES... AT 459 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LEIGH...OR 17 MILES NORTH OF COLUMBUS...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLARKSON...HOWELLS...LEIGH AND CRESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4178 9739 4173 9691 4145 9702 4162 9751 TIME...MOT...LOC 2159Z 285DEG 24KT 4168 9728 WIND...HAIL <50MPH 1.00IN $$ PEARSON
533
WWUS53 KOAX 302211
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
511 PM CDT FRI MAR 30 2012
NEC039-119-167-302240-
/O.CAN.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/
MADISON NE-STANTON NE-
511 PM CDT FRI MAR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
MADISON AND EXTREME SOUTHWESTERN STANTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4173 9733 4173 9691 4145 9702 4156 9735
4159 9742
TIME...MOT...LOC 2211Z 285DEG 24KT 4166 9720
$$
NEC037-141-302230-
/O.CON.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/
COLFAX NE-PLATTE NE-
511 PM CDT FRI MAR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR COLFAX AND NORTHEASTERN PLATTE COUNTIES...
AT 508 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR LEIGH...OR 17 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
CLARKSON...HOWELLS AND LEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4173 9733 4173 9691 4145 9702 4156 9735
4159 9742
TIME...MOT...LOC 2208Z 285DEG 24KT 4166 9720 WIND...HAIL <50MPH
1.00IN
$$
KERN994
WWUS53 KOAX 302216
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
516 PM CDT FRI MAR 30 2012
NEC037-141-302230-
/O.CON.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/
COLFAX NE-PLATTE NE-
516 PM CDT FRI MAR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR COLFAX AND EXTREME NORTHEASTERN PLATTE COUNTIES...
AT 513 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR LEIGH...OR 15 MILES NORTHEAST OF COLUMBUS...MOVING SOUTHEAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4172 9728 4171 9694 4145 9702 4156 9735
4158 9737
TIME...MOT...LOC 2213Z 298DEG 26KT 4162 9718 WIND...HAIL <50MPH
1.00IN
$$
KERN/PEARSON573 WWUS53 KOAX 302222 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 522 PM CDT FRI MAR 30 2012 NEC037-141-302230- /O.CON.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/ COLFAX NE-PLATTE NE- 522 PM CDT FRI MAR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR COLFAX AND EXTREME EAST CENTRAL PLATTE COUNTIES... AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTH OF CLARKSON...OR 15 MILES NORTHEAST OF COLUMBUS... MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLARKSON AND HOWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4173 9722 4172 9692 4145 9702 4156 9732 TIME...MOT...LOC 2218Z 298DEG 26KT 4160 9714 WIND...HAIL <50MPH 1.00IN $$ KERN/PEARSON
673
WWUS53 KOAX 302226
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
526 PM CDT FRI MAR 30 2012
NEC141-037-302240-
/O.EXP.KOAX.SV.W.0024.000000T0000Z-120330T2230Z/
COLFAX NE-PLATTE NE-
526 PM CDT FRI MAR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR COLFAX AND NORTHEASTERN
PLATTE COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4173 9733 4173 9691 4145 9702 4156 9735
4159 9742
TIME...MOT...LOC 2226Z 285DEG 24KT 4166 9720
$$
KERN/PEARSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:14 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 30, 3:14 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 314 PM CDT FRI MAR 30 2012 .SHORT TERM...TONIGHT THROUGH MONDAY. SEVERAL PERIODS OF ISOLD/SMALL POP CONVECTION CHANCES DOT SHORT TERM FORECAST LANDSCAPE OTHERWISE TEMPERATURES ARE THE PRIMARY CONCERN. FIRST SMALL PRECIP CHANCE IS EARLY THIS EVENING AS UPPER SHORT WAVE ENERGY PUSHING TOWARD MO RIVER PER AFTERNOON STLT IMAGERY FOCUSES ON CONVERGENT BOUNDARY WHICH AT 19Z STRETCHED FROM YKN- TQE-OMA WITH SECOND CONVERGENT AREA APPROACHING LNK AND OLU. SELECTIVE MODELS...I.E. HRRR+4KM WRF HAVE GENERATED SMALL QPF CLUSTER WHICH PUSHES INTO SWRN IA BEFORE WEAKENING FAIRLY QUICKLY WITH LOSS OF HEATING. MEANWHILE RUC KEPT MID LAYER PRETTY DRY/WELL MIXED CAP AND GFS NOT OVERLY SUPPORTIVE EITHER. WILL EXTEND SMALL POPS ERN ZONES EARLY THIS EVENING...HOWEVER...DUE TO CONVERGENT CU AND OCNL WEAK CELLS THAT HAD CONTD TO DEVELOP ON RADAR IN 19-20Z PERIOD. OTHERWISE FLAT UPPER RIDGING SPREADING ACROSS PLAINS ON SATURDAY WILL BRING EVEN WARMER READINGS TO AREA WITH NEAR RECORD HIGHS LIKELY AT OFK/OMA AND LNK. DID NOT INCLUDE LATE AFTERNOON POPS AT THIS TIME NEAR H85 THERMAL AXIS NEAR OR N OF OMA AND POINTS EWD...BUT CONVECTIVE TEMPERATURES COULD BE REACHED PER NAM FORECAST SOUNDINGS. AREA WILL HAVE TO BE MONITORED...BUT LEFT OUT DUE TO AREA APPEARS WILL EXTEND IN GENERAL UPPER RIDGE AREA. UPPER RIDGE AMPS/SHIFTS EAST A LITTLE SUNDAY SPREADING EVEN WARMER H85 TEMPS OVER AREA. RECORD HIGHS AGAIN APPROACHED MANY LOCATIONS AS IT APPEARS MOST HIGHS SHOULD BE A FEW DEGREES WARMER THAN THOSE EXPECTED ON SATURDAY. LEFT IN SMALL POPS WITH FRONT ON MONDAY ALTHOUGH THERE WAS LITTLE UPPER SUPPORT WITH FRONT PUSHING INTO NEGATIVELY TILTED UPPER RIDGE AS ENERGY SPLITS. HOWEVER...WITH VERY WARM TEMPERATURES AHEAD OF THIS STRONGER COLD FRONT...AND DELAYED TIMING A BIT...DID BOOST MAX TEMPS A CATEGORY OR SO SERN 1/2-2/3RDS OF THE AREA. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. FOCUS TURNS TO HOW FAR NORTH UPPER LOW WILL DRIFT FOR POSSIBLE PRECIP CHANCES...IF IT LIFTS FAR ENOUGH N...OR FOR POTENTIAL FROST/ISOLD FREEZING TEMPERATURES IF PATTERN DEVELOPS INTO A STALLED REX-LIKE BLOCK WITH UPPER LOW FARTHER SOUTH. ALTHOUGH LOWERED A FEW LOW TEMPERATURES INTO UPPER 30S-40ISH WED AM DID NOT STRAY TOO FAR FROM MODEL BLEND WITH OTHER LOW TEMPS AS TOO MANY UNCERTAINTIES PERSIST. DID ALSO LOWER MAX TEMPS A LITTLE IN WED- THU PERIOD AND SPREAD POPS A LITTLE FARTHER NW MON NIGHT INTO TUE. HOWEVER...ENTIRE PERIOD WILL LIKELY SEE CHANGES...AND AT LEAST MODERATE ONES...AS CONFIDENCE WAS LOW WITH HOW PATTERN WILL DEVELOP. && .AVIATION... 18Z TAFS FOR KOMA...KLNK AND KOFK. VFR CONDITIONS SHOULD PREVAIL THROUGH THE TAF PERIOD. A MID LEVEL SHORTWAVE IS MOVING THROUGH EASTERN NEBRASKA THIS AFTERNOON. THIS COULD SPARK A FEW THUNDERSTORMS...MAINLY BEFORE 7 PM. PEARSON && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK
Hazardous weather outlook, Mar 30, 4:32 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 432 PM CDT FRI MAR 30 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-311100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 432 PM CDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH HAIL AROUND 1 INCH IN DIAMETER AND GUSTY WINDS. THESE WOULD MAINLY BE IN THE AREA FROM NORFOLK AND COLUMBUS TOWARD OMAHA AND TEKAMAH. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY INTO MONDAY NIGHT. AT THIS TIME THE POSSIBILITY OF SEVERE WEATHER SEEMS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER THIS EVENING. SPOTTER ACTIVATION SHOULD NOT BE NEEDED LATE TONIGHT OR SATURDAY. MILLER
In the hours before
Special weather statement, Mar 30, 4:02 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 402 PM CDT FRI MAR 30 2012 NEZ031>033-042-043-302145- STANTON NE-COLFAX NE-MADISON NE-CUMING NE-PLATTE NE- 402 PM CDT FRI MAR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STANTON...COLFAX... SOUTHEASTERN MADISON...SOUTHWESTERN CUMING AND PLATTE COUNTIES UNTIL 445 PM CDT... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINDSAY...OR 20 MILES SOUTHWEST OF NORFOLK...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADISON...CLARKSON...LEIGH...CRESTON...HUMPHREY AND CORNLEA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4187 9765 4184 9699 4150 9708 4169 9767 TIME...MOT...LOC 2058Z 275DEG 34KT 4178 9762 PEARSON
Special weather statement, Mar 30, 4:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 431 PM CDT FRI MAR 30 2012 NEZ017-018-032-302215- STANTON NE-PIERCE NE-WAYNE NE- 431 PM CDT FRI MAR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL STANTON... SOUTHEASTERN PIERCE AND WAYNE COUNTIES UNTIL 515 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIERCE...OR 12 MILES NORTH OF NORFOLK...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PIERCE...WINSIDE AND HOSKINS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4229 9748 4220 9697 4195 9711 4219 9753 TIME...MOT...LOC 2128Z 292DEG 18KT 4221 9746 KERN
Local storm report, Mar 30, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
443 PM CDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 NE LINDSAY 41.74N 97.64W
03/30/2012 E1.00 INCH PLATTE NE PUBLIC
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 37 min |
| Mar 29, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 35 min |
| Mar 29, 7:49 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 26 min |
| Mar 29, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| Mar 30, 4:02 PM CDT | Special Weather Statement | OAX | Colfax | 43 min |
| Mar 30, 4:09 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 36 min |
| Mar 30, 4:31 PM CDT | Special Weather Statement | OAX | Wayne | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.